# SDR ASOA2015042712684

- Difficulty date: April 19, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,628 hours, 24,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE FLOOR EMERGENCY FLOODLIGHT HAS BROKEN LENS AND BASE ASSEMBLY. DISCONNECTED THE ELECTRICAL LEADS TO THE WARDROBE EMERGENCY FLOODLIGHT.  REMOVED THE BASE BY REMOVING 2 SCREWS.  REMOVED THE LIGHT ASSY FROM THE WARDROBE.  INSTALLED A NEW BASE BY SECURING TO THE WARDROBE WITH 2 SCREWS.  INSTALLED IAW AMM TASK 20-21-00-910-801.  INSTALLED NEW LENS COVER BY PRESSING IT ONTO THE BASE TO SECURE IT.  INSTALLED THE ELECTRICAL CONNECTORS BY INSERTING THE PLUG END INTO THE RECEPTACLE END. OPS TEST IS GOOD IAW CRJ 200 AMM TASK 33-51-00-710-801.
